MathSciNet Relay Station
MathSciNet bibliographic data
MR1161188 (93c:60007) 60D05
Aldous, David; Steele, J. Michael Asymptotics for Euclidean minimal spanning trees on random points. Probab. Theory Related Fields 92 (1992), no. 2, 247–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement